IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences
Online ISSN : 1745-1337
Print ISSN : 0916-8508
Regular Section
Linear Complexity of Quaternary Sequences over Z4 Based on Ding-Helleseth Generalized Cyclotomic Classes
Xina ZHANGXiaoni DUChenhuang WU
Author information
JOURNALS RESTRICTED ACCESS

2018 Volume E101.A Issue 5 Pages 867-871

Details
Abstract

A family of quaternary sequences over Z4 is defined based on the Ding-Helleseth generalized cyclotomic classes modulo pq for two distinct odd primes p and q. The linear complexity is determined by computing the defining polynomial of the sequences, which is in fact connected with the discrete Fourier transform of the sequences. The results show that the sequences possess large linear complexity and are “good” sequences from the viewpoint of cryptography.

Information related to the author
© 2018 The Institute of Electronics, Information and Communication Engineers
Previous article Next article
feedback
Top